Abstract and Applied Analysis

Devaney Chaos and Distributional Chaos in the Solution of Certain Partial Differential Equations

Xavier Barrachina and J. Alberto Conejero

Full-text: Open access

Abstract

The notion of distributional chaos has been recently added to the study of the linear dynamics of operators and C 0 -semigroups of operators. We will study this notion of chaos for some examples of C 0 -semigroups that are already known to be Devaney chaotic.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 457019, 11 pages.

Dates
First available in Project Euclid: 28 March 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1364476002

Digital Object Identifier
doi:10.1155/2012/457019

Mathematical Reviews number (MathSciNet)
MR3004904

Zentralblatt MATH identifier
1256.37027

Citation

Barrachina, Xavier; Conejero, J. Alberto. Devaney Chaos and Distributional Chaos in the Solution of Certain Partial Differential Equations. Abstr. Appl. Anal. 2012 (2012), Article ID 457019, 11 pages. doi:10.1155/2012/457019. https://projecteuclid.org/euclid.aaa/1364476002


Export citation

References

  • K.-G. Grosse-Erdmann and A. Peris Manguillot, Linear Chaos, Springer, London, UK, 2011.
  • F. Bayart and É. Matheron, Dynamics of Linear Operators, vol. 179, Cambridge University Press, Cambridge, UK, 2009.
  • X. Wu and P. Zhu, “On the equivalence of four chaotic operators,” Applied Mathematics Letters, vol. 25, no. 3, pp. 545–549, 2012.
  • T. Bermúdez, A. Bonilla, F. Martínez-Giménez, and A. Peris, “Li-Yorke and distributionally chaotic operators,” Journal of Mathematical Analysis and Applications, vol. 373, no. 1, pp. 83–93, 2011.
  • N. C. Bernardes Jr., A. Bonilla, V. Müller, and A. Peris, “Distributional chaos for čommentComment on ref. [9?]: Please update the information of this reference, if possible. linear operators,” Preprint.
  • F. Martínez-Giménez, P. Oprocha, and A. Peris, “Distributional chaos for backward shifts,” Journal of Mathematical Analysis and Applications, vol. 351, no. 2, pp. 607–615, 2009.
  • X. Barrachina and A. Peris, “Distributionally chaotic translation semigroups,” Journal of Difference Equations and Applications, vol. 18, no. 4, pp. 751–761, 2012.
  • A. A. Albanese, X. Barrachina, E. M. Mangino, and A. Peris, “Distributional chaos for strongly continuous čommentComment on ref. [1?]: Please update the information of this reference, if possible. semigroups of operators,” Communications on Pure and Applied Analysis. In press.
  • J. Bès and A. Peris, “Hereditarily hypercyclic operators,” Journal of Functional Analysis, vol. 167, no. 1, pp. 94–112, 1999.
  • J. A. Conejero and A. Peris, “Linear transitivity criteria,” Topology and its Applications, vol. 153, no. 5-6, pp. 767–773, 2005.
  • J. A. Conejero and A. Peris, “Hypercyclic translation ${C}_{0}$-semigroups on complex sectors,” Discrete and Continuous Dynamical Systems A, vol. 25, no. 4, pp. 1195–1208, 2009.
  • W. Desch, W. Schappacher, and G. F. Webb, “Hypercyclic and chaotic semigroups of linear operators,” Ergodic Theory and Dynamical Systems, vol. 17, no. 4, pp. 793–819, 1997.
  • J. Banasiak and M. Moszyński, “A generalization of Desch-Schappacher-Webb criteria for chaos,” Discrete and Continuous Dynamical Systems A, vol. 12, no. 5, pp. 959–972, 2005.
  • F. Takeo, “Chaotic or hypercyclic semigroups on a function space ${C}_{0}(I,\mathbb{C})$ or ${L}^{p}(I,\mathbb{C})$,” SUT Journal of Mathematics, vol. 41, no. 1, pp. 43–61, 2005.
  • A. Lasota and M. C. Mackey, Chaos, Fractals, and Noise, vol. 97, Springer, New York, NY, USA, 1994.
  • R. deLaubenfels and H. Emamirad, “Chaos for functions of discrete and continuous weighted shift operators,” Ergodic Theory and Dynamical Systems, vol. 21, no. 5, pp. 1411–1427, 2001.
  • M. Matsui, M. Yamada, and F. Takeo, “Supercyclic and chaotic translation semigroups,” Proceedings of the American Mathematical Society, vol. 131, no. 11, pp. 3535–3546, 2003.
  • Z. Brzeźniak and A. L. Dawidowicz, “On periodic solutions to the von Foerster-Lasota equation,” Semigroup Forum, vol. 78, no. 1, pp. 118–137, 2009.
  • J. Banasiak and M. Moszyński, “Dynamics of birth-and-death processes with proliferation–-stability and chaos,” Discrete and Continuous Dynamical Systems. Series A, vol. 29, no. 1, pp. 67–79, 2011.
  • J. A. Conejero and E. M. Mangino, “Hypercyclic semigroups generated by Ornstein-Uhlenbeck operators,” Mediterranean Journal of Mathematics, vol. 7, no. 1, pp. 101–109, 2010.
  • T. Kalmes, “On chaotic ${C}_{0}$-semigroups and infinitely regular hypercyclic vectors,” Proceedings of the American Mathematical Society, vol. 134, no. 10, pp. 2997–3002, 2006.
  • J. Banasiak and M. Lachowicz, “Chaos for a class of linear kinetic models,” Comptes Rendus de l'Académie des Sciences IIB, vol. 329, no. 6, pp. 439–444, 2001.
  • J. A. Conejero, A. Peris, and M. Trujillo, “Chaotic asymptotic behavior of the hyperbolic heat transfer equation solutions,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 20, no. 9, pp. 2943–2947, 2010.
  • S. El Mourchid, “The imaginary point spectrum and hypercyclicity,” Semigroup Forum, vol. 73, no. 2, pp. 313–316, 2006.
  • E. M. Mangino and A. Peris, “Frequently hypercyclic semigroups,” Studia Mathematica, vol. 202, no. 3, pp. 227–242, 2011.
  • T. Bermúdez, A. Bonilla, J. A. Conejero, and A. Peris, “Hypercyclic, topologically mixing and chaotic semigroups on Banach spaces,” Studia Mathematica, vol. 170, no. 1, pp. 57–75, 2005.
  • F. Martínez-Giménez, P. Oprocha, and P. A, “Peris, Distributional chaos for operators with full čommentComment on ref. [24?]: Please update the information of this reference, if possible. scrambled sets,” Mathematische Zeitschrift. In press.